RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2016, том 13, страницы 599–606 (Mi semr697)  

Математическая логика, алгебра и теория чисел

Embeddings of differential groupoids into modules over commutative rings

A. V. Kravchenkoab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Аннотация: As is well known, subreducts of modules over commutative rings in a given variety form a quasivariety. Stanovský proved that a differential mode is a subreduct of a module over a commutative ring if and only if it is abelian. In the present article, we consider a minimal variety of differential groupoids with nonzero multiplication and show that its abelian algebras form the least subquasivariety with nonzero multiplication.

Ключевые слова: differential groupoid, module over a commutative ring, term conditions, quasivariety.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации NSh-6848.2016.1
The research was initiated during a visit of the author to the Warsaw University of Technology which was supported by the Józef Mianowski Fund & Foundation for Polish Science. The work was partially supported by the Grants Council (under RF President) for State Aid of Leading Scientific Schools (grant NSh-6848.2016.1).


DOI: https://doi.org/10.17377/semi.2016.13.047

Полный текст: PDF файл (149 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 512.56
MSC: 08C15, 08A05, 20N02
Поступила 11 марта 2016 г., опубликована 21 июля 2016 г.
Язык публикации: английский

Образец цитирования: A. V. Kravchenko, “Embeddings of differential groupoids into modules over commutative rings”, Сиб. электрон. матем. изв., 13 (2016), 599–606

Цитирование в формате AMSBIB
\RBibitem{Kra16}
\by A.~V.~Kravchenko
\paper Embeddings of differential groupoids into modules over commutative rings
\jour Сиб. электрон. матем. изв.
\yr 2016
\vol 13
\pages 599--606
\mathnet{http://mi.mathnet.ru/semr697}
\crossref{https://doi.org/10.17377/semi.2016.13.047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407781100047}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr697
  • http://mi.mathnet.ru/rus/semr/v13/p599

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:52
    Полный текст:9
    Литература:11

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019